# SDR SWAA2018010318744

- Difficulty date: November 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 69,280 hours, 40,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 972, BETWEEN STR 26L TO STR 27L.  REPAIRED SKIN PER ER AND EA.
